# SDR DALA2022082205664

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 107,096 hours, 15,619 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 SLIDE INDICATOR LIGHT INOP OR DAMAGED, CORRECTIVE ACTION: SLIDE INDICATOR LIGHTS ON L2 AND R2 DOORS OPS CHK NORMAL. (2370380)
